MAUDE Adverse Event Report: ARTHREX, INC. 2.4MM S-TAK PERC INSERT DISP KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 2.4MM S-TAK PERC INSERT DISP KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number 2.4MM S-TAK PERC INSERT DISP KIT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 06/20/2023, it was reported by a arthrex employee via sems that an ar-1934pi perc insert kit drill bit bent and became stuck inside the guide.This was discovered during a case with no patient effect.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to misuse due to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
2.4MM S-TAK PERC INSERT DISP KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17350853
Report Number1220246-2023-07212
Device Sequence Number6124530
Product Code LXH
UDI-Device Identifier00888867024137
UDI-Public00888867024137
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4MM S-TAK PERC INSERT DISP KIT
Device Catalogue NumberAR-1934PI
Device Lot Number14981861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown